MedElevator Войти в исследования
← Поиск публикаций

DOI 10.61409/v03250174

Медицинская библиотека · Ugeskrift for laeger · 2025

[Unilateral tongue angioedema induced by acetylsalicylic acid].

Sonntag Andreina, Gaardbo Julie Christine

СтатьяКлинический случайАннотация на английскомПеревод в очереди

Аннотация

Unilateral tongue angioedema is a rare condition with potential risk of airway obstruction. This case report presents a 71-year-old woman with acute coronary syndrome who developed unilateral tongue swelling one hour after administration of acetylsalicylic acid (ASA). The symptoms resolved after treatment with glucocorticoid and an antihistamine, suggesting a histamine-mediated mechanism. Only one previous case of ASA-induced unilateral tongue angioedema has been described in the literature (2006). Early recognition and discontinuation of the triggering drug is essential, and allergy testing should be considered.

Для цитирования: Sonntag Andreina, Gaardbo Julie Christine. [Unilateral tongue angioedema induced by acetylsalicylic acid].. Ugeskrift for laeger. 2025. DOI: 10.61409/v03250174.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.